MathSciNet Relay Station
MathSciNet bibliographic data
MR580619 (81k:54021) 54D15 (03E50 54A35 54D18)
Grjunhage, G. Paracompactness and subparacompactness in perfectly normal locally bicompact spaces. (Russian) International Topology Conference (Moscow State Univ., Moscow, 1979). Translated from the English by A. V. Arhangelʹskiĭ. Uspekhi Mat. Nauk 35 (1980), no. 3(213), 44–49.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement